The Schur algorithm and reproducing kernel Hilbert spaces in the ball

Daniel Alpay, Vladimir Bolotnikov, H. Turgay Kaptanoğlu

Research output: Contribution to journalArticlepeer-review

23 Scopus citations

Abstract

Using reproducing kernel Hilbert spaces methods we develop a Schur-type algorithm for a subclass of the functions analytic and contractive in the ball. We also consider the Nevanlinna–Pick interpolation problem in that class.

Original languageEnglish
Pages (from-to)163-186
Number of pages24
JournalLinear Algebra and Its Applications
Volume342
Issue number1-3
DOIs
StatePublished - 15 Feb 2002

Keywords

  • Leech's theorem
  • Schur algorithm
  • Unit ball

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Numerical Analysis
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics

Fingerprint

Dive into the research topics of 'The Schur algorithm and reproducing kernel Hilbert spaces in the ball'. Together they form a unique fingerprint.

Cite this